# SDR BAQA086347

- Difficulty date: May 7, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N118WS
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 1,589 hours
- System (JASC): 6200 · Main Rotor System
- Part: Actuator
- Part number: L673M20A1005
- Part serial: 0091
- Condition: Leaking
- Location: Main Rotor
- Part time: 1,589 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR ACTUATOR LEAKING. REPLACED WITH SERVICEABLE UNIT.
